Linear Equations Systems of Real and Complex Semi-Quaternions


ALAGÖZ Y. , Ozyurt G.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.44, no.5, pp.1483-1493, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1007/s40995-020-00956-7
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.1483-1493

Abstract

In this work firstly real semi-quaternion matrices and their properties are examined. Then, 2n x 2n complex adjoint matrix and 4n x 4n real matrix representation of a real semi-quaternion matrix are expressed. Further systems of linear real semiquaternionic equations are investigated and in some of them the 2n x 2n complex adjoint matrix and the 4n x 4n real matrix representation are used. Moreover, matrices which entries are complex semi-quaternions and their 2n x 2n real semi-quaternion matrix representation are presented. Additionally system of linear complex semi-quaternionic equations is described with this 2n x 2n matrix representation. Finally, for a complex semi-quaternion matrix 4n x 4n complex adjoint matrix is introduced. Also, linear complex semi-quaternionic equations systems are examined.